could sleep all day
Hello Karyn, I took this drug a few years ago and it made me sleepy like that too at first, but I noticed that that side effect went away after about 2 months of being on it. Hopefully, this will happen for you too, but if it continues to make you this sleepy after about 2 months, or if the side effect is just too bothersome for you, I would mention it to your doctor.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2011 • 1 answer
Posted 12 Apr 2012 • 2 answers
Has anyone taking amitriptyline found a diet pill that increases the metabolism & helps lose weight?
Posted 9 Apr 2013 • 3 answers
Posted 29 Dec 2014 • 2 answers
Posted 23 Aug 2016 • 3 answers